# SDR AALA201611299013

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 53,372 hours, 19,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R EXIT DOOR LIGHT COVER HAS FALLEN OFF. INSTALLED EMERG LIGHT COVER DOOR 4R.CHECK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
